Advertisement

Numerische Mathematik

, Volume 22, Issue 2, pp 99–109 | Cite as

Galerkin approximations for the two point boundary problem using continuous, piecewise polynomial spaces

  • Jim DouglasJr.
Article

Keywords

Mathematical Method Point Boundary Boundary Problem Galerkin Approximation Polynomial Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agmon, S.: Lectures on elliptic boundary value problems. Princeton: Van Nostrand 1965Google Scholar
  2. 2.
    Ciarlet, P. G., Raviart, P.-A.: The combined effect of curved boundaries and numerical integration in isoparametric finite element methods. The Mathematical foundations of the finite element method. Academic Press 1972Google Scholar
  3. 3.
    Douglas, J., Jr., Dupont, T.: Some superconvergence results for Galerkin methods for the approximate solution of two point boundary problems. To appear in the Proceedings of a conference on numerical analysis held by the Royal Irish Academy, Dublin, 1972Google Scholar
  4. 4.
    Herbold, R. J., Varga, R. S.: The effect of quadrature errors in the numerical solution of two-dimensional boundary value problems by variational techniques. Aequationes Math.7, 36–58 (1972)Google Scholar
  5. 5.
    Schatz, A. H.: Private communicationGoogle Scholar
  6. 6.
    Wheeler, M. F.: An optimalL error estimate for Galerkin approximations to solutions of two point boundary problems. SIAM J. Num. Anal.10, 914–917 (1973)Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Jim DouglasJr.
    • 1
  1. 1.University of ChicagoChicagoUSA

Personalised recommendations